Distribution of the number of users per base station in cellular networks
Distribution of the number of users per base station in cellular networks
Citació
- George G, Lozano A, Haenggi M. Distribution of the number of users per base station in cellular networks. IEEE Wireless Communications Letters. 2019 Apr;8(2):520-3. DOI: 10.1109/LWC.2018.2878579
Enllaç permanent
Descripció
Resum
We consider the number of users associating with each base station in a cellular network. Extending and unifying the characterizations for certain settings available in the literature, we derive a result that is asymptotic in the strength of the shadowing, yet otherwise universally valid: it holds for every network geometry and shadowing distribution. We then illustrate how this result provides excellent representations in various classes of networks and with realistic shadowing strengths, evidencing broad applicability.